- Acetaminophen/Tramadol Hydrochloride
Acetaminophen/Tramadol Hydrochloride 325mg/37.5mg
Brand Name: Ultracet®
Ultracet contains a combination of tramadol and acetaminophen. Tramadol is a narcotic-like pain reliever. Acetaminophen is a less potent pain reliever that increases the effects of tramadol.
Acetaminophen and Tramadol is used to treat moderate to severe pain.
* Note: All prices in Bitcoin (BTC). The Bitcoin exchange rate is calculated using an average price from several leading exchange providers. Local currency conversions are provided for your convenience.
† The pharmacy dispenses the product displayed. In the case of a product shortage, the pharmacy may substitute with an alternative generic.
Other Known Brand Names for Ultracet
- Adol (Vanguard Laboratories)
- Altrafiz (Fizikem Laboratories Pvt. Ltd.)
- Axitram P (Numera Life Sciences)
- Calpol T (GlaxoSmithKline)
- Cemadol Plus (Life Medicare and Diagnostics Pvt. Ltd.)
- Dolonat (Pfizer)
- Dolospan DP (Emcure Pharmaceuticals Ltd.)
- Dolospan P (Emcure Pharmaceuticals Ltd.)
- Dolzero (Panacea Biotec Ltd.)
- Domadol Plus (Unichem Laboratories Ltd.)
- Dulocent (Crescent Pharmaceuticals)
- Enzoflam (Alkem-Bergen Healthcare)
- Extragesic (Altocare Life Sciences Pvt. Ltd.)
- Freze (Crescent Pharmaceuticals)
- Gudril (Intas Pharmaceuticals Pvt. Ltd.)
- OPI-OT (Elder Pharmaceuticals Ltd.)
- Penorid (Kontest Chemicals Limited)
- Penover (Cratus Life Care)
- Postram P (Roots Life Sciences)
- Proxyvon Plus (Wockhardt Ltd.)
- Ramcet Fast (Dyota Numandis Pharmaceuticals Pvt. Ltd.)
- Revidox (Torrent Pharmaceuticals Ltd.)
- Revodol Plus (Torrent Pharmaceuticals Ltd.)
- TP-363 (Aeon Pharma Pvt. Ltd.)
- TR Plus (Med Manor Organics Pvt. Ltd.)
- Trafix P (Imed Healthcare)
- Tramadol APAP (Various Manufacturers)
- Tramazac PD (Zydus Alidac)
- TRD P (Modi-Mundi Pharma Limited)
- Ultra Plus (Icon Pharma)
- Ultracet (Johnson & Johnson)
- Ultrafit (Fizikem Laboratories Pvt. Ltd.)
- Ultragesic (Pulse Pharmaceuticals Pvt. Ltd.)
- Ultramol (Aristo Pharmaceuticals Ltd.)
- Ultratab (Helios Pharmaceuticals Ltd.)
- Urgendol P (Win Medicare Pvt. Ltd.)
- Veltramol (Bion Therapeutics)
- Victadol P (Eris Life Sciences)
- Xgesic (Pulse Pharmaceuticals Pvt. Ltd.)
- Zamadol P (Macleods Pharma Ltd.)
- Zyrotram P (Trokiaa Pharmaceuticals Ltd.)
- Tramadol hydrochloride and acetaminophen
- Tramadol hydrochloride; acetaminophen
Take acetaminophen and tramadol exactly as prescribed by your doctor. Do not take more of acetaminophen and tramadol than is recommended. An overdose of acetaminophen and tramadol can damage your liver or cause death. Follow the directions on your prescription label.
The maximum amount of acetaminophen and tramadol is 2 tablets per dose, or 8 tablets per day. Tramadol and acetaminophen should not be used for longer than 5 days in a row.
Acetaminophen and tramadol can be taken with or without food, but take it the same way each time.
Do not stop using this medicine suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to avoid withdrawal symptoms when you stop using acetaminophen and tramadol.
Store at room temperature away from moisture and heat. Keep track of the amount of medicine used from each new bottle. Acetaminophen and tramadol is a drug of abuse and you should be aware if anyone is using your medicine improperly or without a prescription.
For the short-term (five days or less) management of acute pain, the recommended dose of acetaminophen and tramadol is 2 tablets every 4 to 6 hours as needed for pain relief, up to a maximum of 8 tablets per day.
Disclaimer: Information and data on Acetaminophen/Tramadol Hydrochloride (generic Ultracet®) found on this website is for informational purposes only. This information does not constitute legal advice and it is recommended to first check all information with your medical practitioner.